Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

March 21, 2017Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 21, 2017, 11:51 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2017, 11:51 PM EDT (03:51 UTC)
Expired
Mar 22, 2017, 12:30 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Wind
50

Counties Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 116 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WWUS82 KFFC 220351
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1151 PM EDT TUE MAR 21 2017
 
GAZ086-098-112-113-220430-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
1151 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...SOUTHERN EMANUEL...
EASTERN TREUTLEN AND EASTERN MONTGOMERY COUNTIES UNTIL 1230 AM EDT...

At 1150 PM EDT...a strong thunderstorm was near Normantown, or near
Lyons...moving south at 35 mph.

  HAZARD...40 to 50 mph wind and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of this storm include
Lyons, Vidalia, Uvalda, Stillmore, Oak Park, Higgston, Santa Claus,
Alston, Nunez, Ohoopee, New Branch, McNatt Falls, South Thompson,
English Eddy, Cedar Crossing, Johnson Corner, Zaidee, Gillis Springs,
Center and Toombs Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8252 3247 8256 3251 8223 3240 8221
      3235 8225 3217 8218 3191 8223
TIME...MOT...LOC 0350Z 347DEG 32KT 3226 8239 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 21, 11:10 PM EDT, 41 minutes earlier.

Area forecast discussion, Mar 21, 11:10 PM EDT, 41 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
1110 PM EDT Tue Mar 21 2017

.Update...
Only a few counties in east central GA left in the severe
thunderstorm watch. Strongest storms have pushed east of
the forecast area. Have updated zones based on radar.

41

.Previous...
A cold front is currently situated along the GA/TN border. This
boundary will continue to sag southward overnight and Wednesday.
Still monitoring conditions for potentially severe weather late this
afternoon amd evening.

18Z FFC sounding shows very steep mid level lapse rates in place
along with ~1500 j/kg of surface based CAPE. However, moisture is
the column is lacking. Have seen some cu pop this afternoon, and
even with the favorable conditions, convection has not fired. Matter
of fact, weak showers that developed across south central TN
diminished as they moved southward.

The hi-res models are now developing some isold/sct convection out
ahead of the main complex late this afternoon. However, the main
system will be related to the complex currently pushing south across
western TN. Models continue to evolve this into a MCS that moves
across northern GA during the early evening hours. The hi-res models
keep most of the activity north of the Interstate 20 corridor. The
main mode of any severe weather that develops will be large hail and
damaging wind gusts.

Even now, there isn't much convergence along the frontal boundary.
Do expect shra/tsra to diminish overnight with the loss of heating
and any mid level support. With little surface moisture and lacking
frontal forcing on Wednesday, so have removed pops.

NListemaa

.LONG TERM /Thursday through Tuesday/...

Medium-range models continue to show a progressive pattern through
the extended forecast period. General timing of the various features
translating through the flow will vary somewhat from run-to-run,
however 12Z run does not show significant deviation from the
previous cycle, and little change was made to the Long Term Forecast
grids at this time. Please see the previous Long Term Forecast
Discussion below.

20

Previous LONG TERM Discussion /Wednesday Night through Monday/...

A front will cross the region Wednesday with strong high pressure
building in from the north. Given some mid-level impulses and
residual moisture within the column, some model solutions are
hinting at scattered showers through Thursday. Kept a schc pop to
account for this with the understanding that the apparent high
will likely win out, limiting precipitation coverage overall. So,
anticipate cloudy skies and much cooler temperatures Thursday
under northeast/easterly flow. Temperatures may run 10 degrees or
so below normal..in the low/mid 50s in north GA and around 60
within central GA.

Mid-level ridging will cross the region with the surface high
staying locked into place across north/northeast GA through much
of Friday. This will keep temperatures around climo for Friday.
The high will move out to sea Friday night into Saturday allowing
return flow to develop. Given this, we expect dry conditions
Friday through much of Saturday ahead of the next storm system.

A potent closed low will drop out of the Rockies and
quickly move east through the weekend. The models have
started to slow this feature the last couple of runs and also a
weakening trend has been noted. A front will approach from the
west late Saturday and slowly drape across northern GA before
becoming washed out Sunday night. Given the upper level support is
weakening with a broad surface boundary, feeling the overall
coverage and intensity of any thunderstorm activity is waning at
this point.

Another weak impulse will approach Monday afternoon, helping to
initiate shower activity across the residual boundary in north
GA. From this, you might gain the perspective that central
GA will likely see little in the way of precipitation amounts
through the long term...and you would be correct as much of the
dynamics will be lofted to the north.

Above normal temperatures expected through most of the long term,
apart from cooler airmass Thursday into early Friday.

26

&&

.AVIATION...
00Z Update...

Cold front will continue to sag south overnight and into early
Wednesday. Showers and strong to severe thunderstorms will
continue to sag southeast into GA this evening. Not confident
the storms will make it as far south and KMCN and KCSG.
MVFR conditions possible toward morning...but VFR conditions
expected for the afternoon on Wednesday. Winds will remain
west to northwest tonight with occasional gusts in strong
storms. Winds becoming northeast after 16z Wednesday.

//ATL Confidence...00Z Update...

High confidence all elements...except medium on mvfr in the
morning.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  71  43  54 /  60  10  20  20
Atlanta         57  72  47  54 /  40  10  20  20
Blairsville     50  66  38  51 /  70  10  20  20
Cartersville    54  68  45  55 /  50  10  20  20
Columbus        60  79  54  61 /  10  10  20  20
Gainesville     55  70  43  52 /  60  10  20  20
Macon           60  76  50  57 /  10  10  20  20
Rome            54  67  44  57 /  50  10  20  20
Peachtree City  55  73  48  55 /  20  10  20  20
Vidalia         62  75  51  58 /  10  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 2 AM EDT Wednesday for the
following zones: Glascock...Hancock...Jefferson...Warren...
Washington.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Mar 21, 10:40 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1040 PM EDT Tue Mar 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1040 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Rest of tonight...Tuesday night...

Isolated strong thunderstorms possible until around midnight.
A few of these storms could produce gusty winds and heavy rain
over portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of thunderstorms across north Georgia Saturday
through Sunday.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Mar 21, 10:35 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1035 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     3 SSW MATT              34.27N  84.18W
03/21/2017                   FORSYTH            GA   PUBLIC

            TREES DOWN IN FORSYTH COUNTY...POSSIBLE TREE ON HOUSE
            ON PLEASANT GROVE ROAD.

&&

EVENT NUMBER FFC1700307

KING
Local storm report, Mar 21, 10:39 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     CANTON                  34.24N  84.49W
03/21/2017                   CHEROKEE           GA   PUBLIC

            SEVERAL TREES DOWNED ALONG MAGNOLIA SPRINGS TRACE IN
            CANTON.

&&

EVENT NUMBER FFC1700308

KS
Special weather statement, Mar 21, 10:55 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT TUE MAR 21 2017

GAZ074-076-084>086-097-098-220345-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Treutlen GA-
Johnson GA-Laurens GA-
1055 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHEASTERN
JEFFERSON...SOUTHERN WASHINGTON...EMANUEL...NORTHERN TREUTLEN...
JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 1145 PM EDT...

At 1054 PM EDT...a line of strong thunderstorms was extending from
near Waynesboro to near Wadley to near Tennille to Gordon...and
moving southeast at 55 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Dublin, Swainsboro, Louisville, Wrightsville, Irwinton, East Dublin,
Wadley, Gordon, Davisboro, Twin City, Tennille, Ivey, Adrian,
McIntyre, Dudley, Stillmore, Harrison, Oak Park, Toomsboro and
Bartow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3243 8219 3240 8221 3249 8302 3292 8334
      3294 8289 3299 8242 3311 8228 3305 8229
      3293 8227 3284 8232 3280 8221 3281 8215
      3266 8208 3260 8200
TIME...MOT...LOC 0254Z 317DEG 54KT 3308 8210 3288 8233 3286 8282 3290
8333

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 21, 11:12 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             WATKINSVILLE            33.86N  83.41W
03/21/2017  E1.00 INCH       OCONEE             GA   PUBLIC

            QUARTER-SIZED HAIL REPORTED ON THE GROUND IN
            WATKINSVILLE.

&&

EVENT NUMBER FFC1700309

KING
Local storm report, Mar 21, 11:23 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 SW LEO                34.53N  83.75W
03/21/2017  E1.50 INCH       WHITE              GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WALNUT SIZED HAIL IN WHITE
            COUNTY... GA

0410 PM     HAIL             1 WNW CENTERSIDE        34.53N  83.75W
03/21/2017  E1.00 INCH       WHITE              GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL COVERING THE GROUND AND
            STILL HAILING AT TIME OF CALL.

0423 PM     HAIL             CENTERSIDE              34.52N  83.74W
03/21/2017  E1.75 INCH       WHITE              GA   EMERGENCY MNGR

            WHITE COUNTY FIRE REPORTING UP TO GOLF BALL SIZE HAIL
            ALONG OLD HWY 75 NEAR THE HALL AND WHITE COUNTY LINE.
            TIME ESTIMATED.

0509 PM     HAIL             1 SSW PLEASANT GROVE    34.81N  84.95W
03/21/2017  E1.25 INCH       WHITFIELD          GA   PUBLIC

            QUARTER TO HAIL DOLLAR SIZE HAIL NORTH SIDE OF DALTON.

0550 PM     HAIL             5 NW CLEVELAND          34.65N  83.83W
03/21/2017  E1.00 INCH       WHITE              GA   AMATEUR RADIO

            QUARTER SIZE HAIL.

0551 PM     HAIL             3 N LULA                34.43N  83.66W
03/21/2017  E1.75 INCH       HALL               GA   AMATEUR RADIO

            GOLF BALL SIZE HAIL REPORTED BY AMATEUR RADIO OPERATOR.

0607 PM     HAIL             CLEVELAND               34.60N  83.76W
03/21/2017  E1.75 INCH       WHITE              GA   EMERGENCY MNGR

            REPORTED IN CITY OF CLEVELAND BY WHITE COUNTY PUBLIC
            SAFETY.

0614 PM     HAIL             4 WSW HOLLINGSWORTH     34.41N  83.56W
03/21/2017  E1.00 INCH       BANKS              GA   PUBLIC

            UP TO QUARTER SIZED HAIL RELAYED VIA MEDIA SOCIAL MEDIA
            SITE IN THE ALTO GA AREA

0618 PM     HAIL             2 WSW JEFFERSON         34.10N  83.60W
03/21/2017  E1.00 INCH       JACKSON            GA   PUBLIC

            PUBLIC REPORTED QUARTER-SIZED HAIL AT JACKSON COUNTY
            HIGH SCHOOL

0622 PM     LIGHTNING        2 N RED STONE           34.08N  83.51W
03/21/2017                   JACKSON            GA   PUBLIC

            RECEIVED A REPORT OF LIGHTNING STRIKING A HOME ALONG
            JEFFERSON RIVER ROAD

0625 PM     HAIL             1 ESE JEFFERSON         34.11N  83.55W
03/21/2017  E1.00 INCH       JACKSON            GA   PUBLIC

            PUBLIC REPORTED QUARTER-SIZED HAIL IN OUTSIDE HOME IN
            JEFFERSON... GA.

0644 PM     HAIL             2 NNW BURNING BUSH      34.92N  85.22W
03/21/2017  E1.25 INCH       CATOOSA            GA   TRAINED SPOTTER

            UP TO HALF DOLLAR SIZE HAIL NEAR FT. OGLETHORPE.

0700 PM     TSTM WND DMG     1 NW WEST BROW          34.94N  85.43W
03/21/2017                   DADE               GA   EMERGENCY MNGR

            THREE HOMES ON SIMS DRIVE IN DADE COUNTY SUFFERED
            SIGNIFICANT ROOF DAMAGE.

0700 PM     TSTM WND DMG     1 SW WILDWOOD           34.95N  85.42W
03/21/2017                   DADE               GA   EMERGENCY MNGR

            REPORTED TREE THROUGH A HOME ON CREEK ROAD.

0711 PM     HAIL             BLUE RIDGE              34.86N  84.32W
03/21/2017  M1.00 INCH       FANNIN             GA   PUBLIC

            PENNY TO QUARTER SIZED HAIL REPORTED IN BLUE RIDGE.

0712 PM     TSTM WND DMG     FORT OGLETHORPE         34.95N  85.26W
03/21/2017                   CATOOSA            GA   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWNED IN THE RORT
            OGLETHORPE AREA. OVER 3000 WITHOUT POWER

0715 PM     HAIL             DANIELSVILLE            34.12N  83.22W
03/21/2017  E1.00 INCH       MADISON            GA   PUBLIC

            HAIL RELAYED VIA MEDIA SOCIAL MEDIA PAGE UP TO A
            QUARTER IN SIZE

0715 PM     TSTM WND GST     LAFAYETTE               34.69N  85.29W
03/21/2017  M53 MPH          WALKER             GA   AWOS

            AWOS NEAR LAFAYETTE GA REPORTED MEASURED WIND GUST OF
            53 MPH.

0715 PM     TSTM WND DMG     FORT OGLETHORPE         34.96N  85.26W
03/21/2017                   CATOOSA            GA   PUBLIC

            RECEIVED A REPORT OF 50 MPH GUST AND A TREE DOWN NEAR
            INTERSECTION OF US-27 AND GA-2

0717 PM     HAIL             WINTERVILLE             33.97N  83.28W
03/21/2017  E1.00 INCH       CLARKE             GA   PUBLIC

            PUBLIC RELAYED QUARTER SIZED HAIL REPORT VIA TWITTER IN
            WINTERVILLE

0726 PM     TSTM WND DMG     ROCKY FACE              34.81N  85.03W
03/21/2017                   WHITFIELD          GA   EMERGENCY MNGR

            EM REPORTING SEVERAL TREES DOWN AROUND 1400 BLOCK OF
            LAFAYETTE HWY.

0730 PM     TSTM WND GST     1 NE SCENIC HILLS       34.93N  85.15W
03/21/2017  M56 MPH          CATOOSA            GA   MESONET

            GDOT RWIS SITE REPORTED 56 MPH WIND GUST WITH THE LINE
            THAT MOVED ACROSS I75

0733 PM     TSTM WND DMG     NEW ENGLAND             34.91N  85.48W
03/21/2017                   DADE               GA   DEPT OF HIGHWAYS

            MULTIPLE TREES DOWN AND ALL LANES OF TRAFFIC ARE
            BLOCKED ON I-59 SOUTHBOUND AT MILE MARKER 17.

0734 PM     HAIL             1 N SADDLEBACK ESTATES  33.95N  83.93W
03/21/2017  E1.00 INCH       GWINNETT           GA   EMERGENCY MNGR

            PENNY TO QUARTER SIZED HAIL REPORTS IN GWINNET COUNTY.
            QUARTER SIZED HAIL REPORTED SOUTH SIDE OF DACULA

0736 PM     TSTM WND DMG     RINGGOLD                34.92N  85.11W
03/21/2017                   CATOOSA            GA   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED MULTIPLE TREES DOWNED AND
            POWER OUTAGES IN THE RINGGOLD AREA

0736 PM     TSTM WND DMG     UNION POINT             34.77N  84.93W
03/21/2017                   WHITFIELD          GA   EMERGENCY MNGR

            NUMEROUS TREES DOWNED IN UNION POINT ALONG HWY 41 AND
            AIRPORT ROAD AREA. OVER 10000 WITHOUT POWER ACROSS
            WHITFIELD COUNTY

0801 PM     HAIL             ASHTON PLACE            33.91N  83.34W
03/21/2017  E1.00 INCH       CLARKE             GA   PUBLIC

            RECEIVED A REPORT OF QUARTER-SIZED HAIL ON LINDMAR
            COURT.

0806 PM     TSTM WND GST     2 NNW ADAIRSVILLE       34.40N  84.95W
03/21/2017  M51 MPH          BARTOW             GA   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED WIND GUSTS OF 51 MPH ON
            BOWDOIN LANE IN ADAIRSVILLE. ALSO REPORTED DAMAGE TO
            SHINGLES... SIDING... AND LIMBS

0810 PM     TSTM WND GST     BLUE RIDGE              34.87N  84.32W
03/21/2017  M64 MPH          FANNIN             GA   MESONET

            GDOT RWIS SITE MEASURED 64 MPH WIND GUST WITH THE LINE
            OF STORMS.

0810 PM     TSTM WND DMG     HABERSHAM               34.25N  84.80W
03/21/2017                   BARTOW             GA   AMATEUR RADIO

            TREES DOWNED...SNAPPED ALONG SEMINOLA ROAD NEAR
            CARTERSVILLE

0811 PM     HAIL             WINDER                  33.99N  83.72W
03/21/2017  E1.00 INCH       BARROW             GA   PUBLIC

            HAIL ESTIMATED...UP TO A QUARTER RELAYED VIA BROADCAST
            MEDIA SOCIAL MEDIA SITE.

0823 PM     TSTM WND DMG     CANTON                  34.24N  84.49W
03/21/2017                   CHEROKEE           GA   PUBLIC

            SEVERAL TREES DOWNED ALONG MAGNOLIA SPRINGS TRACE IN
            CANTON.

0825 PM     TSTM WND DMG     WALESKA                 34.31N  84.55W
03/21/2017                   CHEROKEE           GA   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES AND POWER LINES DOWN IN THE
            WALESKA AREA...SEVERAL BRUSH FIRES CAUSED BY DOWNED
            POWER LINES

0830 PM     TSTM WND DMG     DAWSONVILLE             34.42N  84.12W
03/21/2017                   DAWSON             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWNED ON POWER LINES AND VEHICLES IN
            AND AROUND THE DAWSONVILLE AREA

0830 PM     TSTM WND GST     2 S CUMMING             34.18N  84.14W
03/21/2017  M61 MPH          FORSYTH            GA   MESONET

            GDOT RWIS SITE REPORTED 61 MPH WIND GUST WITH THE LINE

0830 PM     TSTM WND DMG     1 SW AVERY              34.19N  84.44W
03/21/2017                   CHEROKEE           GA   EMERGENCY MNGR

            TREES REPORTED DOWN AT THE INTERSECTION OF HICKORY FLAT
            HIGHWAY AND N STRINGER ROAD

0830 PM     TSTM WND DMG     3 SSW MATT              34.27N  84.18W
03/21/2017                   FORSYTH            GA   PUBLIC

            TREES DOWN IN FORSYTH COUNTY...POSSIBLE TREE ON HOUSE
            ON PLEASANT GROVE ROAD.

0835 PM     HAIL             WATKINSVILLE            33.86N  83.41W
03/21/2017  E1.00 INCH       OCONEE             GA   PUBLIC

            QUARTER-SIZED HAIL REPORTED ON THE GROUND IN
            WATKINSVILLE.

0836 PM     TSTM WND GST     OLDE FEDERAL POINTE     34.22N  83.95W
03/21/2017  M60 MPH          HALL               GA   MESONET

            CWOP SITE MEASURED 60 MPH WIND GUST

0840 PM     TSTM WND DMG     KINGRIDGE ESTATES       34.09N  84.54W
03/21/2017                   CHEROKEE           GA   EMERGENCY MNGR

            ROAD SIGN REPORTED ON TOP OF A CAR AT INTERSECTION OF
            US-92 AND I-575.

0843 PM     TSTM WND GST     GAINESVILLE             34.27N  83.83W
03/21/2017  M53 MPH          HALL               GA   ASOS

0855 PM     TSTM WND DMG     FAIRVIEW                34.17N  83.75W
03/21/2017                   JACKSON            GA   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATED 50-60 MPH WINDS WITH TREES
            SNAPPING ALONG HWY 60 AND GUY COOPER ROAD.

0855 PM     TSTM WND DMG     1 NNW JOHNS CREEK       34.06N  84.18W
03/21/2017                   FULTON             GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF FINDLEY
            CHASE DRIVE AND FINDLEY ROAD

0855 PM     TSTM WND DMG     3 SSW PENDERGRASS       34.12N  83.69W
03/21/2017                   JACKSON            GA   EMERGENCY MNGR

            *** 1 FATAL *** LARGE TREE DOWNED ON HOME KILLING 1
            PERSON INSIDE THE HOME ALONG HWY 332 BETWEEN BRASELTON
            AND PENDERGRASS. ADDITIONAL DETAILS UNKNOWN AT THIS
            TIME.

0855 PM     TSTM WND DMG     2 NNE SELLS             34.10N  83.71W
03/21/2017                   JACKSON            GA   EMERGENCY MNGR

            ROOF BLOWN OFF A BUILDING AND A TREE FELL ONTO THE SAME
            BUILDING. ALONG HWY 332 EAST OF BRASELTON.

0857 PM     TSTM WND DMG     1 NW BETHESDA           33.93N  84.09W
03/21/2017                   GWINNETT           GA   EMERGENCY MNGR

            TREE ON A HOUSE ON FERRITE LOOP IN LAWRENCEVILLE

0857 PM     TSTM WND DMG     1 NNE JOHNS CREEK       34.06N  84.17W
03/21/2017                   FULTON             GA   EMERGENCY MNGR

            TREES REPORTED DOWN AT THE INTERSECTION OF JOHNS CREEK
            PARKWAY AND MEDLOCK BRIDGE ROAD

0858 PM     TSTM WND DMG     RIVER COLONY            33.97N  84.04W
03/21/2017                   GWINNETT           GA   EMERGENCY MNGR

            TREE ON A HOME ALONG RALEIGH WAY IN LAWRENCEVILLE AREA

0859 PM     TSTM WND DMG     1 E THE WILDINGS        33.95N  84.08W
03/21/2017                   GWINNETT           GA   EMERGENCY MNGR

            TREE ON HOUSE ON CARLYSLE INN CT

0905 PM     TSTM WND DMG     1 ESE ARCADE            34.07N  83.54W
03/21/2017                   JACKSON            GA   FIRE DEPT/RESCUE

            TREES WERE REPORTED DOWN ON TWO CARS IN DIFFERENT
            LOCATIONS IN ARCADE... GA

0909 PM     TSTM WND DMG     2 ENE HABERSHAM HILLS   34.06N  83.97W
03/21/2017                   GWINNETT           GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES DOWN THROUGHOUT GWINNETT
            COUNTY ACROSS ROADS.. NOTABLY I85 AT MM 117 IN BUFORD.

0945 PM     TSTM WND DMG     1 NW VELTA              33.61N  84.03W
03/21/2017                   ROCKDALE           GA   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN ALONG STANTON
            ROAD... SOUTH OF CONYERS. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1700259 FFC1700258 FFC1700260 FFC1700261 FFC1700262
FFC1700263 FFC1700264 FFC1700271 FFC1700270 FFC1700275 FFC1700267
FFC1700265 FFC1700294 FFC1700298 FFC1700266 FFC1700282 FFC1700268
FFC1700269 FFC1700273 FFC1700276 FFC1700272 FFC1700278 FFC1700277
FFC1700274 FFC1700284 FFC1700287 FFC1700279 FFC1700281 FFC1700288
FFC1700302 FFC1700280 FFC1700308 FFC1700290 FFC1700283 FFC1700289
FFC1700293 FFC1700307 FFC1700309 FFC1700291 FFC1700292 FFC1700285
FFC1700286 FFC1700301 FFC1700303 FFC1700304 FFC1700296 FFC1700302
FFC1700297 FFC1700295 FFC1700305 FFC1700299 FFC1700306

DJN
Special weather statement, Mar 21, 11:51 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1151 PM EDT TUE MAR 21 2017

GAZ086-098-112-113-220430-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
1151 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...SOUTHERN EMANUEL...
EASTERN TREUTLEN AND EASTERN MONTGOMERY COUNTIES UNTIL 1230 AM EDT...

At 1150 PM EDT...a strong thunderstorm was near Normantown, or near
Lyons...moving south at 35 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lyons, Vidalia, Uvalda, Stillmore, Oak Park, Higgston, Santa Claus,
Alston, Nunez, Ohoopee, New Branch, McNatt Falls, South Thompson,
English Eddy, Cedar Crossing, Johnson Corner, Zaidee, Gillis Springs,
Center and Toombs Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8252 3247 8256 3251 8223 3240 8221
      3235 8225 3217 8218 3191 8223
TIME...MOT...LOC 0350Z 347DEG 32KT 3226 8239

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 8:00 PM EDTSpecial Weather StatementFFCWalton30 min
Mar 21, 8:02 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Mar 21, 8:07 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more38 min
Mar 21, 8:08 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton52 min
Mar 21, 8:14 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Floyd, Forsyth and 3 more46 min
Mar 21, 8:19 PM EDTFlash Flood WarningFFCClarke, Greene, Oconee, Oglethorpe, Taliaferro, Wilkes6 hr
Mar 21, 8:30 PM EDTSpecial Weather StatementFFCOglethorpe45 min
Mar 21, 8:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more50 min
Mar 21, 8:44 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 2 more46 min
Mar 21, 8:49 PM EDTSevere Thunderstorm WarningFFCGreene, Oconee, Oglethorpe41 min
Mar 21, 9:20 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more40 min
Mar 21, 9:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 5 more38 min
Mar 21, 9:45 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Morgan, Oglethorpe, Putnam and 4 more45 min
Mar 21, 9:53 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Harris, Jasper, Jones, Lamar and 7 more52 min
Mar 21, 10:24 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Jones, Washington36 min
Mar 21, 10:55 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Wilkinson50 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.